# SDR 2007UALA04502

- Difficulty date: October 31, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 45,390 hours, 8,538 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 624EN338R
- Condition: Faulty
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L EPAS POWER SUPPLY FAILS TEST.  FOUND DOOR OPEN SWITCH BAD (S52125).  WILL ALSO NEED SLIDE ASSY REPLACED.  REPLACED DOOR OPEN SWITCH AT 3L. OP CHECKED GOOD, NO  FAULTS. SLIDE ASSY REPLACED.  A/C OK FOR SERVICE.
